Advanced search
Start date
Betweenand

Geometric theory of PDE and several complex variables

Grant number: 12/03168-7
Support type:Research Projects - Thematic Grants
Duration: November 01, 2012 - October 31, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Jorge Guillermo Hounie
Grantee:Jorge Guillermo Hounie
Home Institution: Centro de Ciências Exatas e de Tecnologia (CCET). Universidade Federal de São Carlos (UFSCAR). São Carlos , SP, Brazil
Pesquisadores principais:
Adalberto Panobianco Bergamasco ; Gerson Petronilho ; Paulo Domingos Cordaro
Assoc. researchers:Gustavo Hoepfner ; José Ruidival Soares dos Santos Filho ; Luís Antônio Carvalho dos Santos ; Paulo Leandro Dattori da Silva ; RAFAEL FERNANDO BAROSTICHI ; Sérgio Luís Zani
Associated grant(s):16/22593-1 - Elliptic boundary value problems in non-smooth domains via a harmonic analysis and geometric measure theory approach, AV.EXT
16/19352-2 - Analysis and Geometry in Several Complex Variables II, AR.EXT
16/00352-2 - The global L^q-Gevrey spaces, AV.EXT
14/16915-0 - AMS Sectional Meeting, AR.EXT
Associated scholarship(s):17/06993-2 - Qualitative theory of PDE's in connexion with harmonic analysis, geometric measure theory and several complex variables., BE.PQ
15/24109-7 - Analytic and Gevrey well-posedness of the "good" Boussinesq equation, BP.DR
14/06515-5 - Solvability for a class of first-order partial differential operators, BE.PQ
13/08238-6 - REGULARITY OF THE SOLUTIONS FOR SUM OF SQUARES OF REAL AND COMPLEX VECTOR FIELDS, BP.PD
12/18198-9 - Applications of pseudodifferential operators with global symbols., BP.PD

Abstract

The main purpose of the project is to continue the work undertaking by the research team of Projeto Temático 2003/12206-0 in the fields of Linear Partial Differential Equations and Multidimensional Complex Analysis as well as to increase our activities on supervision of graduate students research work in these areas. The main topics to be studied are: (a) Local, semi-global and global solvability for linear differential operators and involutive systems of complex vector fields; (b) Regularity properties of the solutions: $C^\infty$, analytic and Gevrey hypoellipticity; (c) General properties of the approximate solutions to involutive systems of complex vector fields; (d) The theory of Hardy spaces for solutions of non-elliptic vector fields; (e) The extension of the F. and M. Riesz and Rudin-Carleson theorems to complex vector fields. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (24)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CORDARO, PAULO D.; JAHNKE, MAX REINHOLD. Top-Degree Global Solvability in CR and Locally Integrable Hypocomplex Structures. JOURNAL OF GEOMETRIC ANALYSIS, v. 31, n. 8, p. 8156-8172, AUG 2021. Web of Science Citations: 1.
CORDARO, PAULO D.; JAHNKE, MAX REINHOLD. Top-Degree Global Solvability in CR and Locally Integrable Hypocomplex Structures. JOURNAL OF GEOMETRIC ANALYSIS, FEB 2021. Web of Science Citations: 0.
HIMONAS, A. ALEXANDROU; PETRONILHO, GERSON. EVOLUTION OF THE RADIUS OF SPATIAL ANALYTICITY FOR THE PERIODIC BBM EQUATION. Proceedings of the American Mathematical Society, v. 148, n. 7, p. 2953-2967, JUL 2020. Web of Science Citations: 0.
PETRONILHO, GERSON; DA SILVA, PRISCILA LEAL. On the radius of spatial analyticity for the modified Kawahara equation on the line. Mathematische Nachrichten, v. 292, n. 9, p. 2032-2047, SEP 2019. Web of Science Citations: 0.
BERHANU, S.; HOUNIE, JORGE. A HOPF LEMMA FOR HOLOMORPHIC FUNCTIONS IN HARDY SPACES AND APPLICATIONS TO CR MAPPINGS. JOURNAL D ANALYSE MATHEMATIQUE, v. 138, n. 2, p. 835-855, JUL 2019. Web of Science Citations: 0.
DE MEDEIRA, CLEBER; ZANI, SERGIO L. A class of globally non-solvable involutive systems on the torus. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, v. 10, n. 2, p. 455-474, JUN 2019. Web of Science Citations: 1.
HOUNIE, JORGE; ZUGLIANI, GIULIANO. GLOBAL SOLVABILITY OF REAL ANALYTIC INVOLUTIVE SYSTEMS ON COMPACT MANIFOLDS. PART 2. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 371, n. 7, p. 5157-5178, APR 1 2019. Web of Science Citations: 1.
ARAUJO, GABRIEL; CORDARO, PAULO D. Real-analytic solvability for differential complexes associated to locally integrable structures. JOURNAL OF FUNCTIONAL ANALYSIS, v. 276, n. 2, p. 380-409, JAN 15 2019. Web of Science Citations: 0.
CAMPANA, C.; DATTORI DA SILVA, P. L.; MEZIANI, A. A class of planar vector fields with homogeneous singular points: Solvability and boundary value problems. Journal of Differential Equations, v. 265, n. 10, p. 5297-5314, NOV 15 2018. Web of Science Citations: 0.
BERGAMASCO, ADALBERTO PANOBIANCO; PARMEGGIANI, ALBERTO; ZANI, SERGIO LUIS; ZUGLIANI, GIULIANO ANGELO. Geometrical proofs for the global solvability of systems. Mathematische Nachrichten, v. 291, n. 16, p. 2367-2380, NOV 2018. Web of Science Citations: 1.
BERGAMASCO, ADALBERTO P.; DATTORI DA SILVA, PAULO L.; GONZALEZ, RAFAEL B. Existence of global solutions for a class of vector fields on the three-dimensional torus. BULLETIN DES SCIENCES MATHEMATIQUES, v. 148, p. 53-76, OCT 2018. Web of Science Citations: 0.
CERNIAUSKAS, WANDERLEY A.; DATTORI DA SILVA, PAULO L. Solvability near the characteristic set for a class of first-order linear partial differential operators. Mathematische Nachrichten, v. 291, n. 8-9, p. 1240-1268, JUN 2018. Web of Science Citations: 0.
BERGAMASCO, A. P.; DATTORI DA SILVA, P. L.; GONZALEZ, R. B. Global solvability and global hypoellipticity in Gevrey classes for vector fields on the torus. Journal of Differential Equations, v. 264, n. 5, p. 3500-3526, MAR 1 2018. Web of Science Citations: 1.
BERGAMASCO, ADALBERTO; PARMEGGIANI, ALBERTO; ZANI, SERGIO; ZUGLIANI, GIULIANO. Classes of globally solvable involutive systems. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, v. 8, n. 4, p. 551-583, DEC 2017. Web of Science Citations: 4.
BAROSTICHI, R. F.; FERRA, I. A.; PETRONILHO, G. Global hypoellipticity and simultaneous approximability in ultradifferentiable classes. Journal of Mathematical Analysis and Applications, v. 453, n. 1, p. 104-124, SEP 1 2017. Web of Science Citations: 0.
BAROSTICHI, RAFAEL F.; HIMONAS, A. ALEXANDROU; PETRONILHO, GERSON. Global analyticity for a generalized Camassa-Holm equation and decay of the radius of spatial analyticity. Journal of Differential Equations, v. 263, n. 1, p. 732-764, JUL 5 2017. Web of Science Citations: 3.
BERGAMASCO, ADALBERTO P.; DATTORI DA SILVA, PAULO L.; GONZALEZ, RAFAEL B. Existence and Regularity of Periodic Solutions to Certain First-Order Partial Differential Equations. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v. 23, n. 1, p. 65-90, FEB 2017. Web of Science Citations: 8.
CAMPANA, C.; DA SILVA, P. L. DATTORI; MEZIANI, A. Riemann-Hilbert problem for a class of hypocomplex vector fields. Complex Variables and Elliptic Equations, v. 62, n. 10, SI, p. 1413-1424, 2017. Web of Science Citations: 1.
BERGAMASCO, ADALBERTO P.; DE MEDEIRA, CLEBER; KIRILOV, ALEXANDRE; ZANI, SERGIO L. On the global solvability of involutive systems. Journal of Mathematical Analysis and Applications, v. 444, n. 1, p. 527-549, DEC 1 2016. Web of Science Citations: 2.
DATTORI DA SILVA, P. L.; MEZIANI, A. Cohomology relative to a system of closed forms on the torus. Mathematische Nachrichten, v. 289, n. 17-18, p. 2147-2158, DEC 2016. Web of Science Citations: 1.
CORDARO, PAULO D.; HOUNIE, JORGE. Semi-global solvability with loss of one derivative of partial differential operators on surfaces. ADVANCES IN MATHEMATICS, v. 301, p. 458-485, OCT 1 2016. Web of Science Citations: 0.
HOUNIE, JORGE; PICON, TIAGO. L-1 Sobolev estimates for (pseudo)-differential operators and applications. Mathematische Nachrichten, v. 289, n. 14-15, p. 1838-1854, OCT 2016. Web of Science Citations: 1.
BAROSTICHI, RAFAEL F.; HIMONAS, A. ALEXANDROU; PETRONILHO, GERSON. Autonomous Ovsyannikov theorem and applications to nonlocal evolution equations and systems. JOURNAL OF FUNCTIONAL ANALYSIS, v. 270, n. 1, p. 330-358, JAN 1 2016. Web of Science Citations: 13.
HOEPFNER, G.; HOUNIE, J.; PICON, T. Div-curl type estimates for elliptic systems of complex vector fields. Journal of Mathematical Analysis and Applications, v. 429, n. 2, p. 774-799, SEP 15 2015. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.